MAUDE Adverse Event Report: TRIMED INC 1ST MTP 0 DEGREE DORSIFLEXED,LT,9-HOLE

TRIMED INC 1ST MTP 0 DEGREE DORSIFLEXED,LT,9-HOLE
Model Number MTPL-9
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
A trimed sales representative reported on (b)(6) 2022 that a mtpl-9 had broken in the patient.It was stated that the surgeon had a (b)(6) patient who had a previously failed toe implant (not a trimed product), the surgeon removed the silastic implant and put an allograft bone wedge in and plated with the mtpl-9.It was stated by the sales rep and surgeon that the fracture looked fused and was doing well when there was a sudden onset of pain 3 months post surgery (initial surgery date unknown), it was also mentioned that the patient typically has surgery complications.Lastly, it was stated that the surgeon plans to remove the hardware, the surgery date is currently unknown.The surgeon does not believe that this issue will cause any lasting issues in the patient.
 
Additional Manufacturer Narrative
It was stated on (b)(6) 2022 that the surgeon does not believe the plate itself caused or contributed to the serious injury.
 
Event or Problem Description
A trimed sales representative reported on 26 apr 2022 that the surgeon does not believe the plate itself caused or contributed to the serious injury.

Brand Name
1ST MTP 0 DEGREE DORSIFLEXED,LT,9-HOLE
Common Device Name
1ST MTP 0 DEGREE DORSIFLEXED,LT,9-HOLE
Manufacturer (Section D)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer (Section G)
TRIMED INC
27533 avenue hopkins
santa clarita CA 91355
Manufacturer Contact
stephanie miranda
27533 avenue hopkins
santa clarita, CA 91355
MDR Report Key14084240
Report Number2031009-2022-00002
Device Sequence Number11293098
Product Code HRS
UDI-Device Identifier00842188119989
UDI-Public00842188119989
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K192696
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMTPL-9
Device Catalogue NumberMTPL-9
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/12/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age70 YR
Patient SexFemale